Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 30, 2021, 3:19 PM EST for Wheeler County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2021, 3:19 PM EST (20:19 UTC)
- Expired
- Dec 30, 2021, 3:45 PM EST
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
839
WWUS82 KFFC 302019
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EST Thu Dec 30 2021
GAZ110>113-302045-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
319 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southwestern Toombs,
east central Telfair, southeastern Wheeler and southern Montgomery
Counties through 345 PM EST...
At 319 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Lumber City, or 9 miles northwest of
Hazlehurst, moving northeast at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Lumber City, Uvalda, Alston, Towns, Spring Hill, Rock Springs, Jordan
and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and southeastern Georgia.
&&
LAT...LON 3191 8277 3200 8283 3214 8253 3210 8239
3200 8242
TIME...MOT...LOC 2019Z 242DEG 27KT 3196 8271
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 30, 2:43 PM EST, 36 minutes earlier.
Area forecast discussion, Dec 30, 2:43 PM EST, 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EST Thu Dec 30 2021 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Friday Night/... Active weather has persisted through the day today as the area remains within a decidedly not December-like pattern. A convective complex sparked yesterday afternoon across the Mid Mississippi Valley progressed into northwest Georgia late last night and subsequently sagged into the metro Atlanta area during the predawn hours this morning. This convective line became stationary over the metro this morning given zonal steering flow and produced a strip of heavy rainfall from one to three inches with locally higher totals, generally along the I-20 corridor. This convectively driven surface boundary has continued to slowly push southward through this afternoon. Cells along this boundary have thus continued to train as the boundary makes its slow southward drift. A localized flash flood threat will exist where these cells continue to produce rainfall totals of one to two inches with locally higher amounts through the afternoon. A Flood Watch remains in effect generally along the I-20 corridor and points 50 or so miles north and south in either direction. The highest flash flood risk has shifted largely to the southern end of the watch at this time as heavier rain has pushed south of the metro where highest amounts fell earlier today. Over the next few hours, the axis of heaviest rainfall will continue to shift south toward areas with higher FFG, so the threat should become more diffuse. The other focus through this evening will be the ongoing risk for severe thunderstorms. Significant clearing has occurred across central Georgia ahead of the aforementioned boundary this afternoon. Temperatures have soared into the upper 70s and low 80s and dewpoints in the upper 60s to lower 70s, yielding 1000-1500 J/kg of MLCAPE. Bulk shear of 40-50 kts is also in place, and, while parallel to the surface boundary, will enhance the risk for damaging wind gusts. While damaging wind gusts would be the main threat, a brief tornado also may be possible. A Severe Thunderstorm Watch has been issued for Middle Georgia through 02Z to cover this threat. Convective coverage and intensity is expected to diminish in coverage and intensity by late evening. A much quieter night is ahead with low clouds and patchy fog expected. The large scale pattern remains unchanged for Friday, though rainfall coverage will be less through much of the day. Showers will likely begin to increase gradually through the afternoon into Friday night, especially across north Georgia, as another upper disturbance lifts into the Mid Mississippi Valley. An isolated thunderstorm two is not out of the question in far north Georgia late in the day. Potentially record breaking warmth will again be on tap. RW .LONG TERM /Saturday through Thursday/... Active start to the long term on Saturday afternoon with a S-SWly flow socked over much of the SE US with an approaching shortwave deepening over the western Plains. This shortwave remains the sole play in the long term for the CWA, but remains a pesky system with another low confidence forecast, even just a few days out. Good news is, model guidance has been in agreement for this run at least, but has slowed the progression of the wave and associated cold front. Decent MU/SBCAPE values around 100-200j/kg near 00-06z for December, but with the timing of the system into the overnight on Sunday, uncertainty remains on extent and severity of severe weather probability. Nevertheless, still a system to monitor with continual model guidance changes and expecting forecast to change approaching the end of the weekend. In addition, with the best likely time for the cold front to push through the area late Sunday evening, temps expected to rapidly drop, bottoming into the upper 20s to low 30s for much of the forecast area by Monday morning. As for the wintry precip chances, again, low confidence forecast, but kept with current trends for low-end slight chance rain/snow mix showers, mainly for the higher elevations of N GA. In summary, a low confidence forecast all-around from the long term desk. However, once the system pushes through, a dry start to the work week and the rest of the long term is on tap as the CWA goes under mostly zonal flow aloft. Morgan && .AVIATION... 18Z Update... A large area of shra and tsra extends across ATL area and AHN sites with heaviest tsra activity having shifted south of these sites. Expect shra to persist at ATL/AHN sites through around 20-22Z before tapering. Shra/tsra coverage will be on the increase at MCN/CSG this afternoon into early evening before shifting south after 00Z. Cigs are a mixed bag, ranging from IFR to VFR. Generally expect lingering IFR and MVFR to lift toward VFR by 21-23Z before a rapid deterioration tonight, especially by 06Z when IFR and LIFR cigs are expected along with areas of fog. Winds remain SW to W through the period at 4-10kts with higher gusts possible in tsra at MCN/CSG. //ATL Confidence...18Z Update... High confidence on winds. Low to medium confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 57 70 62 75 / 20 40 30 60 Atlanta 59 72 64 74 / 20 30 30 70 Blairsville 48 67 58 69 / 10 40 60 90 Cartersville 56 71 62 76 / 10 40 60 80 Columbus 64 77 65 78 / 30 30 20 40 Gainesville 56 68 62 73 / 20 40 60 80 Macon 62 77 64 79 / 40 30 20 20 Rome 56 72 62 77 / 10 40 60 80 Peachtree City 58 73 63 76 / 20 30 30 60 Vidalia 66 78 66 81 / 30 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM EST this evening for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Cherokee...Clarke... Clayton...Cobb...Coweta...DeKalb...Douglas...Fayette...Floyd... Forsyth...Greene...Gwinnett...Hall...Haralson...Heard...Henry... Jackson...Jasper...Madison...Meriwether...Morgan...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Taliaferro... Troup...Walton...Wilkes. Severe Thunderstorm Watch until 9 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Hancock...Harris...Houston...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Muscogee...Peach...Pike...Pulaski...Schley... Stewart...Sumter...Talbot...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Washington...Webster... Wheeler...Wilcox...Wilkinson. && SHORT TERM...RW LONG TERM....Morgan AVIATION...RW
Hazardous weather outlook, Dec 30, 9:08 AM EST, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 908 AM EST Thu Dec 30 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311415- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 908 AM EST Thu Dec 30 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Thunderstorms will be possible across north and central Georgia through this evening. The primary threats will be heavy rainfall, gusty to damaging winds, a brief tornado, and cloud-to-ground lightning. A Flood Watch is in effect until 7 PM for portions of north Georgia, generally for areas along the Interstate 20 corridor. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance for thunderstorms Friday for north Georgia. The primary threats will be gusty to damaging winds, periods of heavy rain, and occasional cloud-to-ground lightning. Additional rounds of thunderstorms are possible Saturday and Sunday. Some of these storms may be severe. There is also a possibility for some mixed wintry precipitation in far northern Georgia overnight Sunday evening into early Monday morning. Stay tuned to the latest forecasts throughout the week for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Dec 30, 2:05 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
205 PM EST Thu Dec 30 2021
GAZ108>110-301930-
Telfair GA-Wilcox GA-Dodge GA-
205 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of south central Dodge,
west central Telfair and southeastern Wilcox Counties through 230 PM
EST...
At 205 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Browning, or near Abbeville, moving east at
30 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Abbeville, Milan, Rhine, Browning and Temperance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central Georgia.
&&
LAT...LON 3187 8329 3196 8334 3209 8309 3201 8300
3191 8300
TIME...MOT...LOC 1905Z 248DEG 25KT 3193 8325
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 30, 2:12 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EST Thu Dec 30 2021
GAZ056-058-068>071-301945-
Butts GA-Lamar GA-Monroe GA-Upson GA-Spalding GA-Pike GA-
212 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southeastern
Spalding, central Pike, northwestern Monroe, north central Upson,
southern Butts and Lamar Counties through 245 PM EST...
At 210 PM EST, a strong thunderstorm was over Lifsey Springs, or near
Zebulon, moving east at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Barnesville, Jackson, Forsyth, Zebulon, Flovilla, Milner, Orchard
Hill, Meansville, Aldora, Atwater, Goggins, Hilltop, Berner, Lifsey
Springs, Chappel Mill, High Falls State Park, Blount, Liberty Hill,
Collier and Piedmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and west central Georgia.
&&
LAT...LON 3308 8450 3331 8395 3324 8382 3321 8383
3319 8381 3318 8382 3314 8382 3306 8384
3295 8444
TIME...MOT...LOC 1910Z 248DEG 42KT 3304 8437
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 30, 2:12 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EST Thu Dec 30 2021
GAZ080-081-094-301945-
Peach GA-Taylor GA-Crawford GA-
212 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Peach,
southern Crawford and northeastern Taylor Counties through 245 PM
EST...
At 210 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Reynolds, or near Butler, moving east at 35
mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Fort Valley, Reynolds, Nakomis, Powerville, Lee Pope, Horns and
Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and west central Georgia.
&&
LAT...LON 3251 8419 3263 8422 3274 8393 3262 8378
3251 8383 3251 8405 3252 8405 3252 8407
3251 8407
TIME...MOT...LOC 1910Z 257DEG 31KT 3255 8413
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 30, 2:27 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EST Thu Dec 30 2021
GAZ113-302000-
Toombs GA-
227 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Toombs
County through 300 PM EST...
At 227 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over South Thompson, or near Lyons, moving east
at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Lyons, Santa Claus, South Thompson, Center, Toombs Central, Ohoopee,
New Branch, Ponderosa, Rock Springs, Cedar Crossing and Johnson
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
southeastern Georgia.
&&
LAT...LON 3215 8219 3214 8220 3213 8219 3204 8221
3202 8243 3215 8244 3224 8221 3221 8221
3220 8220 3217 8218
TIME...MOT...LOC 1927Z 249DEG 28KT 3211 8233
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 30, 2:36 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EST Thu Dec 30 2021
GAZ110-111-302015-
Wheeler GA-Telfair GA-
236 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of Telfair and
southwestern Wheeler Counties through 315 PM EST...
At 235 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Workmore, or 8 miles southwest of McRae,
moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
McRae, Lumber City, Scotland, Jacksonville, Towns, China Hill, Horse
Creek Wma, Spring Hill, Jordan and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central Georgia.
&&
LAT...LON 3193 8316 3195 8314 3212 8280 3205 8263
3191 8270 3180 8286 3179 8303
TIME...MOT...LOC 1935Z 256DEG 29KT 3197 8298
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 30, 3:19 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EST Thu Dec 30 2021
GAZ110>113-302045-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
319 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southwestern Toombs,
east central Telfair, southeastern Wheeler and southern Montgomery
Counties through 345 PM EST...
At 319 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Lumber City, or 9 miles northwest of
Hazlehurst, moving northeast at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Lumber City, Uvalda, Alston, Towns, Spring Hill, Rock Springs, Jordan
and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and southeastern Georgia.
&&
LAT...LON 3191 8277 3200 8283 3214 8253 3210 8239
3200 8242
TIME...MOT...LOC 2019Z 242DEG 27KT 3196 8271
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 8:28 PM EST | Special Weather Statement | FFC | Dade | 32 min |
| Dec 29, 8:41 PM EST | Special Weather Statement | FFC | Dade | 34 min |
| Dec 29, 9:07 PM EST | Special Weather Statement | FFC | Catoosa, Walker | 23 min |
| Dec 29, 9:28 PM EST | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Dec 29, 9:38 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 52 min |
| Dec 29, 9:57 PM EST | Special Weather Statement | FFC | Fannin, Murray | 48 min |
| Dec 29, 10:05 PM EST | Severe Thunderstorm Warning | FFC | Floyd, Gilmer, Gordon, Murray, Pickens, Whitfield | 40 min |
| Dec 29, 10:15 PM EST | Special Weather Statement | FFC | Floyd | 30 min |
| Dec 29, 10:31 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Paulding, Polk | 44 min |
| Dec 29, 10:37 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Dawson, Gilmer, Gordon, Pickens | 38 min |
| Dec 29, 10:41 PM EST | Special Weather Statement | FFC | Fannin, Gilmer, Union | 34 min |
| Dec 29, 10:51 PM EST | Special Weather Statement | FFC | Haralson | 24 min |
| Dec 29, 11:08 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Dawson, Forsyth, Fulton and 3 more | 52 min |
| Dec 29, 11:12 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 48 min |
| Dec 29, 11:35 PM EST | Special Weather Statement | FFC | Banks, Hall, White | 25 min |
| Dec 29, 11:42 PM EST | Special Weather Statement | FFC | Fulton, Gwinnett | 33 min |
| Dec 29, 11:48 PM EST | Special Weather Statement | FFC | Carroll, Douglas | 27 min |
| Dec 30, 12:03 AM EST | Special Weather Statement | FFC | Banks | 27 min |
| Dec 30, 12:29 AM EST | Special Weather Statement | FFC | Clarke, DeKalb, Jackson, Madison | 31 min |
| Dec 30, 1:00 AM EST | Special Weather Statement | FFC | Barrow, Clarke, DeKalb, Fulton, Oconee, Walton | 60 min |
| Dec 30, 1:07 AM EST | Special Weather Statement | FFC | Heard | 23 min |
| Dec 30, 1:23 AM EST | River Flood Warning | FFC | Dade | 9 hr |
| Dec 30, 1:27 AM EST | Special Weather Statement | FFC | Heard | 33 min |
| Dec 30, 1:53 AM EST | River Flood Warning | FFC | DeKalb | 4 hr |
| Dec 30, 2:32 AM EST | Special Weather Statement | FFC | Morgan, Rockdale | 58 min |
| Dec 30, 4:50 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Heard | 40 min |
| Dec 30, 5:38 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard | 52 min |
| Dec 30, 5:45 AM EST | Special Weather Statement | FFC | Jefferson | 30 min |
| Dec 30, 7:22 AM EST | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Haralson | 38 min |
| Dec 30, 8:25 AM EST | Flash Flood Warning | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 1 more | 6 hr |
| Dec 30, 8:34 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 52 hr |
| Dec 30, 8:35 AM EST | Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Cherokee and 34 more | 10 hr |
| Dec 30, 8:52 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 23 min |
| Dec 30, 9:07 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 23 min |
| Dec 30, 9:28 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 32 min |
| Dec 30, 9:33 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 11 hr |
| Dec 30, 9:42 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Dec 30, 9:45 AM EST | River Flood Warning | FFC | Cobb, Douglas | 54 hr |
| Dec 30, 9:48 AM EST | River Flood Warning | FFC | DeKalb | 103 min |
| Dec 30, 9:55 AM EST | Flash Flood Warning | FFC | Carroll, Clayton, Coweta, Fayette, Fulton, Heard and 1 more | 4 hr |
| Dec 30, 9:57 AM EST | Special Weather Statement | FFC | Henry, Newton | 33 min |
| Dec 30, 10:15 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 30, 10:28 AM EST | River Flood Warning | FFC | Fulton | 61 min |
| Dec 30, 10:51 AM EST | Flash Flood Warning | FFC | Greene, Morgan, Newton, Oconee, Oglethorpe, Rockdale and 2 more | 6 hr |
| Dec 30, 11:21 AM EST | River Flood Warning | FFC | Newton, Rockdale | 26 hr |
| Dec 30, 11:39 AM EST | Special Weather Statement | FFC | Heard | 66 min |
| Dec 30, 12:05 PM EST | River Flood Warning | FFC | Forsyth | 19 hr |
| Dec 30, 12:11 PM EST | Special Weather Statement | FFC | Wilcox | 34 min |
| Dec 30, 12:17 PM EST | Special Weather Statement | FFC | Jasper, Putnam | 28 min |
| Dec 30, 12:35 PM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Dec 30, 12:46 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 29 min |
| Dec 30, 12:48 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 27 min |
| Dec 30, 12:54 PM EST | Special Weather Statement | FFC | Dodge | 36 min |
| Dec 30, 12:54 PM EST | Special Weather Statement | FFC | Dodge | 36 min |
| Dec 30, 1:13 PM EST | Special Weather Statement | FFC | Troup | 32 min |
| Dec 30, 1:32 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 28 min |
| Dec 30, 2:02 PM EST | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| Dec 30, 2:05 PM EST | Special Weather Statement | FFC | Dodge | 25 min |
| Dec 30, 2:12 PM EST | Special Weather Statement | FFC | Butts, Lamar, Pike | 33 min |
| Dec 30, 2:12 PM EST | Special Weather Statement | FFC | Crawford, Peach | 33 min |
| Dec 30, 2:18 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike | 27 min |
| Dec 30, 2:27 PM EST | Special Weather Statement | FFC | Toombs | 33 min |
| Dec 30, 2:31 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 44 min |
| Dec 30, 2:36 PM EST | Special Weather Statement | FFC | Telfair | 39 min |
| Dec 30, 2:45 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 30 min |
| Dec 30, 2:49 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 26 min |
| Dec 30, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 31 min |
| Dec 30, 3:15 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 30 min |
| Dec 30, 3:30 PM EST | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 45 min |
| Dec 30, 3:34 PM EST | Special Weather Statement | FFC | Jefferson | 26 min |
| Dec 30, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 50 min |
| Dec 30, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Dec 30, 3:55 PM EST | Special Weather Statement | FFC | Twiggs | 35 min |
| Dec 30, 3:56 PM EST | Special Weather Statement | FFC | Houston, Peach | 34 min |
| Dec 30, 3:59 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 46 min |
| Dec 30, 4:05 PM EST | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 40 min |
| Dec 30, 4:10 PM EST | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 50 min |
| Dec 30, 4:15 PM EST | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 45 min |
| Dec 30, 4:18 PM EST | Tornado Warning | FFC | Crawford, Taylor, Upson | 27 min |
| Dec 30, 4:23 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 37 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.